Generalized Convolution of Certain Class of Harmonic Univalent Functions

AUTHOR AND
AFFILIATION

BALVIR SINGH
Assoc. Professor, Department of Mathematics R P Degree College, Kamalganj, Farrukhabad-209601 (U.P.) (India)
SAURABH PORWAL (saurabhjcb@rediffmail.com)
2Lecturer Mathematics Sri Radhey Lal Arya Inter College, Aihan, Hathras (U.P.) (India)

KEYWORDS:

Harmonic, Univalent, Convolution, AMS 2010 Mathematics Subject Classifications: 30C45

Issue Date:

January 2018

Pages:

1-7

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.30 – No.1

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/300101

ABSTRACT:

The purpose of the present paper is to establish some results generalized convolution for a subclass of harmonic univalent functions

Copy the following to cite this Article:

B. Singh; S. Porwal, “Generalized Convolution of Certain Class of Harmonic Univalent Functions”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 1, Page Number 1-7, 2018


Copy the following to cite this URL:

B. Singh; S. Porwal, “Generalized Convolution of Certain Class of Harmonic Univalent Functions”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 1, Page Number 1-7, 2018

Available from: http://www.ultrascientist.org/paper/879/generalized-convolution-of-certain-class-of-harmonic-univalent-functions


The purpose of the present paper is to establish some results generalized convolution for a subclass of harmonic univalent functions